English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Four loop reciprocity of twist two operators in N=4 SYM

Beccaria, M., & Forini, V. (2009). Four loop reciprocity of twist two operators in N=4 SYM. Journal of High Energy Physics, 2009(3): 111. doi:10.1088/1126-6708/2009/03/111.

Item is

Files

show Files
hide Files
:
jhep032009111.pdf (Publisher version), 250KB
Name:
jhep032009111.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0901.1256v2.pdf (Preprint), 234KB
Name:
0901.1256v2.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Beccaria, Matteo, Author
Forini, Valentina1, Author           
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: The complete universal anomalous dimension of twist-2 operators in N=4 SYM has been recently conjectured at four loops in terms of maximum transcendentality combinations of harmonic sums. It reproduces the known cusp anomaly, NLO BFKL poles, and the diagrammatic result for the Konishi operator. In this paper, we prove that it passes a further deep test related to a generalized Gribov-Lipatov reciprocity. This holds for both the asymptotic Bethe Ansatz contribution and the novel wrapping correction. This result suggests reciprocity to be a very stable and intrinsic property of twist-2 operators.

Details

show
hide
Language(s): eng - English
 Dates: 2009
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 402648
Other: arXiv:0901.1256
DOI: 10.1088/1126-6708/2009/03/111
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2009 (3) Sequence Number: 111 Start / End Page: - Identifier: ISSN: 1126-6708